# SDR SWIA201437609

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,760 hours, 12,687 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OVERTEMP, CREW PULLED POWER BACK, THEN PUSHED UP.  ENGINE OVERTEMPED AGAIN THEN FLAMED OUT.   FOUND LT ENGINE COMPRESSOR DAMAGE,  STAGE 4 AFT.  REPLACED LEFT ENGINE OIL PRESSURE TRANSMITTER AND LT ENGINE.
